# SDR CALA2018010500055

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 73,043 hours, 15,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON OUTSIDE OF AIRCRAFT R3 DOOR INOPERATIVE.   REPLACED THE LAMPS.  OPS CHECKED NORMAL.
